# SDR SWIA20240508329

- Difficulty date: March 29, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670371894
- Condition: Corroded
- Location: Bs 863 S20r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE APPLYING CIC, CORROSION WAS DISCOVERED ON STRINGER 20R AFT OF FS863.00   (C-CHECK RO 5/6/2024)   CORROSION FOUND TO BE OUT OF LIMITS ON STGR 20R AT APPROX FS863 - FS879. PERFORMED SPLICE REPAIR REF REO 670-53-51-280 REV -- 2024-04-15, CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-41-02-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD.PRESSURE LEAK CHECK GOOD
